# SDR SWAA991658

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Inop
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING TAKEOFF, LANDING GEAR HANDLE WOULD NOT RAISE PAST OFF POSITION.  LANDING GEARS WOULD NOT RETRACT. REMOVED AND REPLACED LANDING GEAR CONTROL LEVER SOLENOID PER MM.
